| Model Number |
ATG80126 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number was provided, therefore a lot history review could be performed.The sample was returned to the manufacturer for evaluation.The company is still investigating the issue at this time.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model atg80126 pta balloon dilatation catheter allegedly experienced balloon rupture.This information was received from one source.This malfunction involved a patient with no consequences.Age, weight, and gender of the patient was not provided.
Additional Manufacturer Narrative
H10: the lot number was provided, and a lot history review was performed.The sample was not returned to the manufacturer for evaluation.The investigation was inconclusive for the reported balloon rupture, as the device was not returned for evaluation.Based on the available information, the definitive root cause for this malfunction was unknown.The device was labeled for single use.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description